# SDR UALA2012100805709

- Difficulty date: October 6, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 33,791 hours, 14,943 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 303
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O O2 MASK PRESS TO TEST 100 PERCENT BUTTON BROKE.  REPLACED 1ST OFFICER'S O2 MASK, OPS CHECKS OKAY.
